# SDR DL764060065

- Difficulty date: January 18, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29710
- Aircraft time: 16,738 hours, 5,846 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Hf System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF - BOTH HF RADIOS INOP.  TRIED CYCLING C/B`S, NO HELP.  RETURNED TO SFO.  MODIFIED HF RADIOS AND COUPLER PER EA 14-087083-03, OPS NORMAL.
